標題: Equivalent nondegenerate L-shapes of double-loop networks
作者: Chen, CY
Hwang, FK
應用數學系
Department of Applied Mathematics
關鍵字: double-loop network;L-shape;diameter;Euclidean algorithm
公開日期: 1-九月-2000
摘要: Double-loop networks have been widely studied as architecture for local area networks. The L-shape is an important tool for studying the distance properties of double-loop networks. Two L-shapes are equivalent if the numbers of nodes k steps away from the origin are the same for every k, Hwang and Xu first studied equivalent L-shapes through a geometric operation called 3-rectangle transformation. Fiol et al. proposed three equivalent transformations. Rodseth gave an algebraic operation, which was found by Huang et al, to correspond to 3-rectangle transformations, In this paper, we show that all equivalent nondegenerate L-shapes are determined by four basic geometric operations. We also discuss the algebraic operations corresponding to these geometric operations. (C) 2000 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/30276
ISSN: 0028-3045
期刊: NETWORKS
Volume: 36
Issue: 2
起始頁: 118
結束頁: 125
顯示於類別:期刊論文


文件中的檔案:

  1. 000089089900007.pdf